# SDR GTIA2024092438389

- Difficulty date: September 21, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N686NK
- Make and model: Airbus A321-231
- Aircraft serial: 8141
- Aircraft time: 21,381 hours, 9,435 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Fumes
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, G
- Precautionary procedure: O

## Discrepancy

FUME EVENT DESCENDING INTO BOS. DONNED OXY MASKS-TROUBLE SHOT FUME EVENT PER TSM 05-50-00-810-831-A FOUND SOURCE OF FUME EVENT COMING FROM PACK#2  SEE LP # 341127-1 FOR CORRECTIVE ACTION. OK TO CONT MOC # 120091
